# SDR 07FDEA05083

- Difficulty date: December 18, 2007
- Submitted: December 19, 2007
- Operation: Air carrier
- Aircraft: N718FD
- Make and model: Airbus A300 B4-622
- Aircraft serial: 365
- Aircraft time: 33,436 hours, 33,829 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PREVIOUS LONGERON "T" CAP REPAIR LOCATED IN BULK CARGO BETWEEN FRAMES 64 AND 65 UNDER FLOOR AT APPROX STRINGER 50 RT HAS 1 EACH REPAIR SECTION MEASURING 11" LONG AND 2 EACH REPAIR ANGLES MEASURING 10.5".  PREVIOUS REPAIR FOUND NOT BE IAW A300-600 SRM 51-71-50 FIG 201.  REMOVED AND REPLACED REPAIR WITH CORRECT REPAIR IAW A300-600 SRM 51-72-10.  THIS IS A REPAIR WITH NO AIRBUS PART NUMBER.  REPAIR IDENTIFIED BY AGING AIRCRAFT INSPECTION PROGRAM.
